Article citationsMore>>

M. T. Chu, R. E. Funderlic and R. J. Plemmons, “Structured Low Rank Approximation,” Linear Algebra Applications, Vol. 366, No. 1, 2003, pp. 157-172. http://dx.doi.org/10.1016/S0024-3795(02)00505-0

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top